# SDR DL72S953161

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N497DA
- Make and model: Boeing 727232
- Aircraft serial: 21077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 MIDFLAP, NR 6447 DOUBLER CRACKED IN TWO PLACES AT AFT CHORD ANGLE 29 FROM I/B END.  REPAIRED PER M/M 575200 FIG 802.  REMOVED AND REPLACED DOUBLER.  NR 6449 AFT LOWER SPAR ANGLE DOUBLER IMPROPERLY INSTALLED 40 FROM O/B END.  REPAIRED PER M/M 575200 FIG 802, REMOVED AND REPLACED DOUBLER.  NR 6421O/B CARRIAGE SUPPORT THRUST BEARING RETAINER, BOTH UPPER BOLT HOLES AND LOWER I/B BOLT HOLE CORRODED AND NR 6423 I/B THRUST BEARING RETAINER, BOTH UPPER BOLT HOLES CORRODED.  REPAIRED PER SRM 575004, REAMED AND INSTALLED BUSHINGS.  ACCOMPLISHED REPAIRS DURING SHOP VISIT.
